# SDR USAA2014012100002

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 59,468 hours, 22,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156563
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED DOOR L2 EMERGENCY EXIT LIGHT LENS IAW AMM 25-60-00.
